# SDR SWAA2024070997363

- Difficulty date: June 2, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 58,468 hours, 34,993 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CUSTOMER REQUEST) CRACK ON VAPOR BARRIER LOCATED ON BS 663 LH SIDE AT WING CENTER SECTION. 2024- 361522<[01] CALIPER P/N: 8647A42; S/N: B22058354; DUE DATE: 07-SEP-24.;[02] TOOL USED CALIPER P/N: 500-752-20 S/N: B16101265; DUE DATE: 06-DEC-24.;[03] TOOL USED. HOT BONDER P/N:HCS9200B; S/N: 18185733; DUE DATE: 25-JAN-25.;[04] TOOL USED SCALE P/N; CR5200 S/N; 8343110878 DUE DATE; 05-MAR-25;[05] TOOL USED HOT BONDER P/N:HCS9200B; S/N: 18185733; DUE DATE: 25-JAN-25.;[06] TOOL USED SCALE P/N; CR5200 S/N; 8342514499 DUE DATE; 17-FEB-25;[07] TOOL USED HOT BONDER P/N:HCS9200B; S/N: 18185733; DUE DATE: 25-JAN-25.;[08] TOOL USED ON STEP 12 UT EQUIPMENT P/N: EPOCH 650; S/N: 190776902; CAL DUE DATE: 04-OCT-24;[09] REPAIRED WEB VAPOR BARRIER LOCATED BS 663 CENTER SECTION AS PER B737-700 SRM 57-10-10-2R-2 REPAIR 2 AND B737-700 SRM 51-70-04-2R-10 REPAIR 10 . SEE INDIVIDUAL SIGN OFFS BELOW;[10] CERTIFIED RII MAJOR REPAIR WORK PERFORMED.  SEE INDIVIDUAL SIGN OFF BELOW.
